Об абсолютной сходимости ортогональных рядов. I

С.Б. Стечкин

Matematiceskij sbornik (1951)

  • Volume: 71, Issue: 1, page 225-232
  • ISSN: 0368-8666

How to cite


Стечкин, С.Б.. "Об абсолютной сходимости ортогональных рядов. I." Matematiceskij sbornik 71.1 (1951): 225-232. <http://eudml.org/doc/65588>.

author = {Стечкин, С.Б.},
journal = {Matematiceskij sbornik},
keywords = {approximation and series expansion},
language = {rus},
number = {1},
pages = {225-232},
publisher = {Tipogr. Lissnera i Sobko},
title = {Об абсолютной сходимости ортогональных рядов. I},
url = {http://eudml.org/doc/65588},
volume = {71},
year = {1951},

AU - Стечкин, С.Б.
TI - Об абсолютной сходимости ортогональных рядов. I
JO - Matematiceskij sbornik
PY - 1951
PB - Tipogr. Lissnera i Sobko
VL - 71
IS - 1
SP - 225
EP - 232
LA - rus
KW - approximation and series expansion
UR - http://eudml.org/doc/65588
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.